# SDR NACA2020070600009

- Difficulty date: June 28, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 61,083 hours, 46,674 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REAR SPAR UPPER CHORD HAS CORROSION.  COMPLIED WITH DRAWING NR 5510D2824.
